Over the weekend I had to increase the dosage of the medication I’m currently on because it’s only having a minimal impact and my doctor wants to see what incremental increases are doing for me.
Up until this point the side effects were all pretty negligible, but with the increase up to the maximum dosage they’re currently making up for it. Three main side effects, loss of appetite, upset stomach and headaches.
Well I can live with the loss of appetite although it’s odd because being hungry now sneaks up on me and by the time I realise I’m ravenous. Of course in saying that I don’t really feel like anything even when starving.
The headaches are only minor and come and go. I’m not convinced they are a direct side effect.
The upset stomach though is just kicking the hell out of me. It feels like I’ve eaten a barrel of sour apples. It does also make it a little harder to go to the gym because I just feel crap and lethargic which admittedly seems to be fixed by actually going to the gym.
I know how important the pills are and once we’re through this initial period I’ve got a second set of medication to go on (need to get a baseline to be able to identify its side effects) and then possibly a third but that won’t be a long term one.
Fortunately I’m finished my antibiotics because those bloody things smelled like burnt hair.
So anyway me and the chemist are going to be good buddies. Actually that’s not true, I can’t stand chemists and their attitudes, they think they’re so fancy.